Pure and Applied Mathematics Quarterly

Volume 9 (2013)

Number 3

Boltje-Maisch resolutions of Specht modules

Pages: 437 – 459

DOI: http://dx.doi.org/10.4310/PAMQ.2013.v9.n3.a3

Authors

Xingyu Dai (Center of Mathematical Sciences, Zhejiang University, Zhejiang, China)

Fang Li (Center of Mathematical Sciences, Zhejiang University, Zhejiang, China)

Kefeng Liu (Center of Mathematical Sciences, Zhejiang University, Zhejiang, China; Department of Mathematics, University of California at Los Angeles)

Abstract

In [5], Boltje and Maisch found a permutation complex of Specht modules in representation theory of Hecke algebras, which is the same as the Boltje-Hartmann complex appeared in the representation theory of symmetric groups and general linear groups. In this paper we prove the exactness of Boltje-Maisch complex in the dominant weight case.

Keywords

Specht module, Boltje-Maisch complex, Hecke algebra, Kempf vanishing theorem, Woodcock condition

2010 Mathematics Subject Classification

20G35

Full Text (PDF format)